# SDR SWAA2024061399976

- Difficulty date: June 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,987 hours, 17,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO TTG8Q00N7E6L AND TTG8Q00N7E7P. PERFORMED DVI REINSPECT AT WING CENTER SECTION REAR SPAR IN R/H WHEELWELL AT STATION: 31.83. FOUND CRACK TO BE EXTENDED TO 18 INCHES IN LENGTH BETWEEN STATIONS: 40.00 - 45.64.  COMPLIED WITH EA 24-157-01575.
